Nurofen for Children Cold Pain & Fever Relief Strawberry Suspension Ibuprofen 100ml
Nurofen for Children Strawberry Baby is an oral suspension for babies and children from 3 months
Fever and pain relief
For the relief of mild to moderate pain such as: teething, toothache, sore throat, headache, minor aches, sprains
Reduces temperature (including fever caused by immunisation)
Sugar free and colour free
Do not take more medicine than the label tells you to.
DO NOT GIVE THIS PRODUCT IF YOUR CHILD:
-Is under 3 months old or weighs less than 5kg
-Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding
-Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
-Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg
-Has a fructose intolerance
SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF THE CHILD:
Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, or has chicken pox.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN
NOT SUITABLE for children under 3 months of age or weighing less than 5kg.
Each 5ml of Oral Suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid